# SDR AWXA0001399

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26600
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT CRACKED 2.4 INCHES LONG O/B EDGE LOWER T/E SKIN.  REMOVED NR 3 SLAT O/B PANEL IAW SRM 51-40-02; REMOVED DAMAGE, INSP BY HFEC - NO CRACKS NOTED.  FABED AND INSTALLED DOUBLER AND FILLER IAW SRM 51-20-05, 51-40-02 AND REINSTALLED PANEL.
